# SDR AALA201509189003

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 19,557 hours, 7,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132744
- Condition: Defective
- Location: Cabin
- Part time: 19,557 hours, 7,740 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, AFT POWER SUPPLY UNIT FOR EMER EXIT LIGHTS HAS TWO DEAD OUTPUTS.  REPLACED POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
